# SDR GTIA030121

- Difficulty date: March 1, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 1442 - SHORTLY AFTER TAKEOFF, THE NR 1 ENGINE LOST OIL PRESSURE AND OIL QUANTITY AT 1000 FEET AGL, APPROX 2 MINUTES AFTER IDENTIFYING AND RUNNING CHECKLISTS NR 1 ENGINE WAS SHUTDOWN NR 1 HAD 0 OIL QTY AT SHUTDOWN AND HAD BEEN AT IDLE POWER FOR MORE THAN 1 MINUTE, OIL PRESSURE WAS AT APPROX ZERO ENGINE WAS AT WINDMILLING SPEED FOR ABOUT 4-5 MINUTES.  REMOVED AND REPLACED ENGINE LEFT SIDE IAW SPIRIT AIRLINES TASK CARD 00191.  LEAK AND OPS CHECK GOOD.  (M)
